# SDR DALA2016060504449

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER TIP AT END OF STRINGER NR 1 PREVIOUS ANGLE DOUBLER, CRACK AT STRINGER IS PROPAGATING BEYOND EXISTING REPAIR. ACCOMPLISHED PERMANENT REPAIR ON RT HORIZONTAL STABILIZER TIP AT END OF LOWER STR NR 1 BETWEEN RIB 14 & RIB 15 IAW ER/A 547301-14, REV ORIGINAL REF THIS LOGPAGE AND NRC 300-49 FOR REPAIR ACCOMPLISHMENT, REF  LOGPAGE 2519986 FOR TRACKING OF REPAIR.
